# SDR ABXA20140604187

- Difficulty date: June 4, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,136 hours, 39,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Part number: 114T022320
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FUELING GROUNDING POINT AFT OF NR 10 SLAT AT LES 796 CORRODED ON LOWER SIDE OF UPPER CAP.  REPAIRED CORRODED AREA IAW REA B657-61044.  CORRODED, PN 114T0223-20, PART NAME SPLICE PLATE, SN N/A, LOCATION FS & BS FROM OFSS 796 TO OFSS 796.  ACFT WAS GNDED.
